# SDR MALA040545

- Difficulty date: August 22, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N515XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2333
- Aircraft time: 12,446 hours, 12,283 cycles
- Engine: Lyc LF5071F
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Frame
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, RUDDER HINGE A-FRAME AT RB 10 WAS FOUND WITH THE AFT RUDDER ATTACH BEARING OUT OF THE FRAME.  THE A-FRAME WAS CHAFED AS WELL AS CHAFFING DAMAGE TO THE RUDDER.  REPAIRS CARRIED OUT ON 409  NR 186829.
